Research Repository

Items where Author is "Okelola, MO"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Okelola, MO and Govinder, KS and O'Hara, JG (2015) 'Solving a partial differential equation associated with the pricing of power options with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (14). 2901 - 2910. ISSN 0170-4214

This list was generated on Fri Oct 22 00:49:05 2021 BST.